News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Wellbutrin and menstrual changes


 orcadragon17 - Sun Apr 05, 2009 1:48 am

Dear Dr. Seigle,
Here I am posting again... and sorry it took so long.
I was posting about Wellbutrin and menstrual changes. I did have my period soon after posting my question so of course my worries decreased, but that does not make the problem go away. I do not not really want periods, but I am sure it is not good for my bones. Of course other problems enter have entered my mind, but they tend to be about another medication.'
Thanks for any answer you have,
orcadragon17
P.S. For your memory here is your response before.

Hi orcadragon17,

I am not aware of Wellbutrin causing menstrual changes, but will be glad to search the medical literature to see if there is any research about this. Please write another posting in a few days for me to respond to.
 Dr. E. Seigle - Tue Apr 28, 2009 3:39 pm

Hi orcadragon,

I did find only 1 case report in the past 10 years of a single patient with a change in periods that appeared to come from being treated with bupropion. So, this appears to be very rare. I appreciate your feedback and followup. Good luck!

-E. Seigle MD

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here